MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE
Catalog Number 303310
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Material #303310, lot #4114045, 4261566.It was reported that the bd luer-lok had foreign matter.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Email(s) attached.We have a 20ml syringe that has spots inside of it.Further information provided: ¿ 1.In the medsun form mentioned that the date of the event as ¿jan-2025¿.Could you please specify the exact date when the reported issue happened? 1.9.2025 2.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.None 3.The medsun form indicates that the sample has been ¿returned to manufacturer (yes).¿ could you please confirm whether the sample has already been returned to bd? if so, please share the tracking number.1.13 emailed productcomplaints@bd.Com.01.17 fedex trk# (b)(4).
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The samples under the tracking number mentioned by the customer were previously received for related complaint, (b)(4).The results from that investigation were completed and sent to the customer on march 11th, 2025.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.10 retention samples from lot: 4261566 and lot: 4114045 were requested for analysis, and were found to be compliant, meaning they did not present any defects.A root cause could not be determined for the lots mentioned in this complaint.However, a notification was made to the operating staff about this event.
 
Event or Problem Description
No additional information.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21599722
Report Number9614033-2025-00017
Device Sequence Number18209235
Product Code FMF
UDI-Device Identifier00382903033102
UDI-Public(01)00382903033102(11)240613(17)290430(10)4114045
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K151766
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303310
Device Lot Number4114045
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown